ON CLASSES OF OPERATORS RELATED TO PARANORMAL OPERATORS

Search this Article

Author(s)

    • JUNG Dongick
    • Department of Mathematics, College of Natural Science, Kyungpook National University
    • LEE Mi Young
    • Department of Mathematics, College of Natural Science, Kyungpook National University
    • LEE Sang Hun
    • Department of Mathematics, College of Natural Science, Kyungpook National University

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 53(1), 33-43, 2001-01-01

References:  18

Codes

  • NII Article ID (NAID)
    10008798273
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top